# SDR AC2A119271

- Difficulty date: March 17, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 6,710 hours
- Engine: Allsn 250C40B
- System (JASC): 7100 · Powerplant System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE CHIP SUMP LIGHT ILLUMINATED IN FLIGHT. FOLLOWED EMERGENCY CHECKLIST AND LANDED.  REMOVED CHIP PLUGS, CLEANED AND PERFORMED PENALTY RUN. FOUND SERVICEABLE.
